# SDR HEEA0013832

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 206331102
- Condition: Corroded
- Location: Rt Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP HAS EXCESSIVE CORROSION AT MOUNT POINTS.
